# SDR IPXA2025080504516

- Difficulty date: July 13, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A9354036520000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC CASE DRAIN LINE SUPPORT BRACKET IS CRACKED,  LOCATED AT LT WING INSIDE OF ACCESS PANEL 575AB.
